Borel partitions of infinite subtrees of a perfect tree

Annals of Pure and Applied Logic 63 (3):271-281 (1993)
  Copy   BIBTEX

Abstract

Louveau, A., S. Shelah and B. Velikovi, Borel partitions of infinite subtrees of a perfect tree, Annals of Pure and Applied Logic 63 271–281. We define a notion of type of a perfect tree and show that, for any given type τ, if the set of all subtrees of a given perfect tree T which have type τ is partitioned into two Borel classes then there is a perfect subtree S of T such that all subtrees of S of type τ belong to the same class. This result simultaneously generalizes the partition theorems of Galvin-Prikry and Galvin-Blass. The key ingredient of the proof is the theorem of Halpern-Laüchli on partitions of products of perfect trees

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 89,378

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Reals n-Generic Relative to Some Perfect Tree.Bernard A. Anderson - 2008 - Journal of Symbolic Logic 73 (2):401 - 411.
A Silver-like Perfect Set Theorem with an Application to Borel Model Theory.Joël Combase - 2011 - Notre Dame Journal of Formal Logic 52 (4):415-429.
Parameterized partition relations on the real numbers.Joan Bagaria & Carlos A. Di Prisco - 2009 - Archive for Mathematical Logic 48 (2):201-226.
The differences between Kurepa trees and Jech-Kunen trees.Renling Jin - 1993 - Archive for Mathematical Logic 32 (5):369-379.
Infinite Time Decidable Equivalence Relation Theory.Samuel Coskey & Joel David Hamkins - 2011 - Notre Dame Journal of Formal Logic 52 (2):203-228.
A dedekind finite borel set.Arnold W. Miller - 2011 - Archive for Mathematical Logic 50 (1-2):1-17.
Perspectives on a Pair of Envelopes.Piers Rawling - 1997 - Theory and Decision 43 (3):253-277.
Borel structures and borel theories.Greg Hjorth & André Nies - 2011 - Journal of Symbolic Logic 76 (2):461 - 476.
Borel's conjecture in topological groups.Fred Galvin & Marion Scheepers - 2013 - Journal of Symbolic Logic 78 (1):168-184.
Regressive partitions and borel diagonalization.Akihiro Kanamori - 1989 - Journal of Symbolic Logic 54 (2):540-552.
An Old Friend Revisited: Countable Models of ω-Stable Theories.Michael C. Laskowski - 2007 - Notre Dame Journal of Formal Logic 48 (1):133-141.

Analytics

Added to PP
2014-01-16

Downloads
11 (#963,372)

6 months
1 (#1,003,762)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Analytic ideals and cofinal types.Alain Louveau & Boban Velickovi - 1999 - Annals of Pure and Applied Logic 99 (1-3):171-195.
Silver antichains.Otmar Spinas & Marek Wyszkowski - 2015 - Journal of Symbolic Logic 80 (2):503-519.
Some considerations on amoeba forcing notions.Giorgio Laguzzi - 2014 - Archive for Mathematical Logic 53 (5-6):487-502.
No Tukey reduction of Lebesgue null to Silver null sets.Otmar Spinas - 2018 - Journal of Mathematical Logic 18 (2):1850011.
Different cofinalities of tree ideals.Saharon Shelah & Otmar Spinas - 2023 - Annals of Pure and Applied Logic 174 (8):103290.

View all 8 citations / Add more citations

References found in this work

Borel sets and Ramsey's theorem.Fred Galvin & Karel Prikry - 1973 - Journal of Symbolic Logic 38 (2):193-198.
A Partition Theorem.J. D. Halpern - 1974 - Journal of Symbolic Logic 39 (1):181-182.

Add more references